Congratulations! By when are you planning for a baby?
Congratulations! How many weeks are you?
I have a
1 year old baby
Dr. Shilpitha Shanthappa
crocin syrup contains paracetamol 150mg
ibugesic plus contains ibuprufen...
Hi Shikha Crocin is mild as compare to Ibugesic plus n doctors recommend it SOS...if fever is high I mean more than 100 the you can go Ibugesic plus as per ur Dr advice. I use Crocin for slight fever or cold or pain due to vaccination. Ibugesic I only use SOS
my baby has got vaccination today.... Every now n then she is crying like hell... I hv given Cronin drops... still she feels pain.. how to comfort her... I m worried Sheeba Rizvi @shilpitha shanthappa
Hi Shikha I can feel the pain dear....don't give her over dose the pain will gone slowly..apply ice on the area 4 to 5 times...you have to bear it dear baby will be alright by tomorrow....hugs to your baby
shikha pls hang in there Dr.Shilpitha Shanthappa & Sheeba Rizvi hv given u best advice! tc
hi shikha, how is baby now?
Shikha... plz dont take tension... and dont overdose- it harms more on tiny kidneys n liver... So be strong and cuddle her... hope she is doing well..
hi sheeba... she is much better now...🤗🤗
good to hear that shikha Singh
Explore your network on our secure platform by connecting your social profile
Get a free ebook on breastfeeding by signing up for the event!
Please fill all the fields properly.
Please Select a past date.
You are missing out!
Sign in to view personalized
notifications and offers.
Enter your details to make your parenting journey fun and easy
Sign up now! Get an EXCLUSIVE E-BOOK on BREASTFEEDING
Get exclusive access to
Connect with us
Online Breastfeeding Help!
Problem breastfeeding? Book a 1 - 1 chat with a top expert at Home. Questions? Leave your number. We’ll call you back.
Thanks for submitting your details our represntative will touch with you
We have noticed that you already have an existing account with us. Please select one of the actions mentioned below: